# SDR GUU2001F00006

- Difficulty date: April 10, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N141UE
- Make and model: Beech 1900C
- Aircraft serial: UC141
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, RIGHT OUTBOARD ELEVATOR HINGE BRACKET MOUNTED ON THE STABILIZER SHOWED SIGNS OF INTERGRANULAR CORROSION.  REMOVED AND REPLACED RIGHT ELEVATOR OUTBOARD HINGE BRACKET.  (M)
